# SDR QXEA9600226

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 2682241019
- Condition: Smoking
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MWH - GPU PLUG-IN BEGAN SMOKING WHILE AIRCRAFT WAS PARKED AT THE GATE WITH GROUND POWER PLUGGED IN.  GPU RECEPTACLE REPLACED AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
